×

Found 1,626 Documents (Results 1–100)

100
MathJax

On the stabilization rate of solutions of the Cauchy problem for nondivergent parabolic equations with growing lower-order terms. (English. Russian original) Zbl 1481.35052

J. Math. Sci., New York 259, No. 6, 804-816 (2021); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 4, 586-598 (2017).
MSC:  35B40 35K15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification